EconPapers    
Economics at your fingertips  
 

Some Edelstein’s Fixed Point Theorems in B-S Type Fuzzy Normed Linear Spaces

Amit Biswas (), Moumita Chiney and S. K. Samanta ()
Additional contact information
Amit Biswas: Research Scholar, Department of Mathematics, Kazi Nazrul University, Asansol 713340, West Bengal, India
Moumita Chiney: Assistant Professor, Department of Mathematics, Kazi Nazrul University, Asansol-713340, West Bengal, India
S. K. Samanta: Former Professor, Department of Mathematics, Visva-Bharti, Santiniketan-731235, West Bengal, India

New Mathematics and Natural Computation (NMNC), 2024, vol. 20, issue 01, 91-102

Abstract: In this paper, some Edelstein’s fixed point theorems involving the concept of asymptotic centre in uniformly convex Banach spaces are proved in Bag and Samanta type fuzzy normed linear spaces.

Keywords: Fuzzy normed linear space; α-cauchy sequence; α-convergent sequence; l-fuzzy closed set; fuzzy uniformly convex normed linear space; fixed points (search for similar items in EconPapers)
Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S1793005724500066
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:nmncxx:v:20:y:2024:i:01:n:s1793005724500066

Ordering information: This journal article can be ordered from

DOI: 10.1142/S1793005724500066

Access Statistics for this article

New Mathematics and Natural Computation (NMNC) is currently edited by Paul P Wang

More articles in New Mathematics and Natural Computation (NMNC) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:nmncxx:v:20:y:2024:i:01:n:s1793005724500066